# SDR AALA20071786

- Difficulty date: December 13, 2006
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEL - RIGHT NUMBER TWO EMERGENCY EXIT DOOR SLIDE FELL OUT OF PACK WHEN DOOR OPENED WITH HANDLE IN DISARM POSITION.  DID NOT DEPLOY.  REPLACED RIGHT NUMBER TWO EMERGENCY EXIT DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
